MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.665
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that nearly six months after the dental implant was placed, in ada site #13 of the patient¿s mouth, non-osseointegration was observed.The patient presented with type iii bone.The device will be forwarded to the manufacturer for investigation.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(b)(4) - the clinician reported that nearly six months after the dental implant was placed, in ada site #13 of the patient¿s mouth, non-osseointegration was observed.The patient presented with type iii bone.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation was noticed that the item received is different from the item reported.This follow up corrects that information.In telephone contact, the complainant informed that the information about lot number of the product was not available.
 
Event or Problem Description
(b)(4).The clinician reported that nearly six months after the dental implant was placed, in ada site #13 of the patient¿s mouth, non-osseointegration was observed.The patient presented with type iii bone.There were no reported patient injuries or complications.

Brand Name
CM TITAMAX EX ACQUA IMPLANT 3.5X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7029681
Report Number3008261720-2017-04970
Device Sequence Number16397217
Product Code DZE
UDI-Device Identifier07899878016823
UDI-Public07899878016823
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/18/2018
Report Date (Section F) 11/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.665
Other Device ID Number07899878016823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/28/2018
Event Location Other
Date Report to Manufacturer11/03/2016
Initial Date Received by Manufacturer 11/03/2016
Supplement Date Received by Manufacturer11/21/2017
11/21/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date01/18/2018
09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;